Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 438328, 12 pages
http://dx.doi.org/10.1155/2012/438328
Research Article

A New Four-Scroll Chaotic Attractor Consisted of Two-Scroll Transient Chaotic and Two-Scroll Ultimate Chaotic

1Department of Mathematics and Finance, Yunyang Teachers’ College, Hubei Shiyan 442000, China
2Computer School of Wuhan University, Wuhan 430079, China
3College of Information Science and Technology, Donghua University, Shanghai 201620, China
4NOSTA, The Ministry of Science and Technology of China, GPO Box 2143, Beijing 100045, Tianjin University, Tianjin 300072, China
5School of Management, Tianjin University, Tianjin 300072, China

Received 21 January 2012; Accepted 12 March 2012

Academic Editor: Ahmad M. Harb

Copyright © 2012 Yuhua Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuhua Xu, Bing Li, Yuling Wang, Wuneng Zhou, and Jian-an Fang, “A New Four-Scroll Chaotic Attractor Consisted of Two-Scroll Transient Chaotic and Two-Scroll Ultimate Chaotic,” Mathematical Problems in Engineering, vol. 2012, Article ID 438328, 12 pages, 2012. https://doi.org/10.1155/2012/438328.